I take Nuvigil and oral contraceptives. For the past 2 months, my periods have lasted 2 weeks... instead of one. Anyone else with this problem?
I don't take oral contraceptives, as I'd be worried if I did (name's Jeff), but I do know that depending on the individual, Nuvigil can mess with the effectiveness of medications that you're taking, especially contraceptives. I also take Nuvigil and was lucky as it didn't really alter the effects of any of my other meds. Regardless, as is true with most medications, it varies from person to person. I'd give your doctor a call. Good luck!!
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 5 answers
Posted 19 Nov 2010 • 1 answer
Posted 13 Jan 2011 • 1 answer
Posted 26 Nov 2011 • 10 answers
Posted 18 Aug 2012 • 3 answers